# SDR DALA2017100907435

- Difficulty date: October 7, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 70,076 hours, 51,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AND ENTRY OVERHEAD EMERGENCY LIGHTS INOPERATIVE. R & R THE BATTERY PACK IAW AMM 33-53. OPS CHECKED GOOD.
